# SDR ASAA0240004

- Difficulty date: January 3, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND EXTERNAL SKIN GOUGED AT BS 494 AND STRINGER 21-22.  REPAIRED IAW EA.  (M)
